# SDR AALA20130318044

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114A60401
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT TRAILING EDGE WEDGE LOWER SURFACE CHAFED AT SEVERAL AREAS.  CHAFING DAMAGE REPAIRED.
